Multivariable Canonical Forms for Model Reduction of 2-D Discrete Time Systems

Kamal Premaratne, E. I. Jury, M. Mansour

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Two canonical forms that are suitable for use in the Badreddin-Mansour (BM) reduction scheme for multi-input-multi-ouptut (MIMO) 2-D discrete-time system are introduced. It is shown that stability of the reduced model is guaranteed for separable and/or 1-horizontal-1-vertical (1h-1v) systems. An example is provided to illustrate the development of the MIMO canonical forms.

Original languageEnglish (US)
Pages (from-to)488-501
Number of pages14
JournalIEEE transactions on circuits and systems
Volume37
Issue number4
DOIs
StatePublished - Apr 1990

Keywords

  • Multivariable systems
  • model reduction

ASJC Scopus subject areas

  • Engineering(all)

Cite this